# SDR YENA2022060200549

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 01327
- Aircraft time: 80,359 hours, 29,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 12WL FAILED OPS TEST; REF AEROMAN NR 2022-156039 WO 2022 5/1 REMOVED AND REPLACED EPSU 12WL IAW AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A AND PERFORMED OPERATIONAL TEST THE EPSU IAW AMM 33-51-00-710-001-A TEST IS OK.
